# SDR RAIA00106017

- Difficulty date: June 27, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 18,386 hours, 21,117 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: EO33601
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7400-STL-CREW REPORTED FORWARD AND AFT EMERGENCY LIGHTS FLICKERED ON AND OFF WITH AN ELECTRICAL BURNING SMELL IN THE CABIN. MAINTENANCE INSPECTED, FOUND DEFECTIVE LIGHT SOCKET AT SEAT 18AB LATERAL LIGHT, CAUSING SMELL. MAINTENANCE DISABLED LIGHTING BALLAST. EMERGENCY LIGHTING WAS NOT EFFECTED. MAINTENANCE DEFERRED LATERAL LIGHT AT 18AB. MAINTENANCE CLEARED MEL AT SEAT 18AB BY REMOVING AND REPLACING THE LIGHT SOCKET.
